Skip to main content

Equidistribution, fractal measures and arithmetic

Searching for OpenAIRE data...


Mixing time of the Chung–Diaconis–Graham random process

Author(s): Sean Eberhard, Péter P. Varjú
Published in: Probability Theory and Related Fields, Issue 179/1-2, 2021, Page(s) 317-344, ISSN 0178-8051
DOI: 10.1007/s00440-020-01009-1

Bernoulli decomposition and arithmetical independence between sequences

Author(s): HAN YU
Published in: Ergodic Theory and Dynamical Systems, Issue 41/5, 2021, Page(s) 1590-1600, ISSN 0143-3857
DOI: 10.1017/etds.2019.117

On the metric theory of inhomogeneous Diophantine approximation: An Erdős-Vaaler type result

Author(s): Han Yu
Published in: Journal of Number Theory, Issue 224, 2021, Page(s) 243-273, ISSN 0022-314X
DOI: 10.1016/j.jnt.2021.01.012

On the dimension of Bernoulli convolutions for all transcendental parameters

Author(s): Varjú
Published in: Annals of Mathematics, Issue 189/3, 2019, Page(s) 1001, ISSN 0003-486X
DOI: 10.4007/annals.2019.189.3.9

Digit expansions of numbers in different bases

Author(s): Stuart A. Burrell, Han Yu
Published in: Journal of Number Theory, Issue 226, 2021, Page(s) 284-306, ISSN 0022-314X
DOI: 10.1016/j.jnt.2021.01.003